| Catalog Number |
42512100310 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
11/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient¿s articular surface was revised approximately five years post implantation due to instability.Patient presented to ortho complaining of mid flexion instability in her knee following total knee arthroplasty.Surgeon scheduled a revision for a poly exchange from an mc art surface to a uc art surface.Attempts to obtain additional information have been made; however, no more information is available.
Additional Manufacturer Narrative
(b)(4).G2- australia.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2b, g1, g3, g6, h1, h2, h3, h6, and h11.Visual examination of the provided photograph identified an explanted articular surface component covered in bio-debris.No product was returned therefore no further evaluations can be made.Medical records were not provided.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.This complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.